Aarhus University Seal / Aarhus Universitets segl

Henrik Stetkær

  1. 2006
  2. Published

    d'Alembert's and Wilson's equations on Lie groups by P. de Place Friis. / Stetkær, Henrik.

    In: Zentralblatt für Mathematik, No. Zbl 1060.39026, 2006.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  3. 2003
  4. Published

    Review of G. Maksa: "Jensen's equation and bisymmetry" : published in Publ. Math. vol. 61, no.3-4, 663-669 (2002). / Stetkær, H.

    In: Zentralblatt MATH, 2003.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  5. Published

    Review of R. Badora: "On approximate ring homomorphisms" : published in J. Math. Anal. Appl. vol. 276, no. 2, 589-597 (2002). / Stetkær, H.

    In: Zentralblatt MATH, 2003.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  6. 2002
  7. Published

    Review of E. Shulman: "A motion with a permanent segment-areal speed and the Levi-Cività functional equation : published in Aequationes Math., vol. 62, no. 3, 297-302 (2001). / Stetkær, H.

    In: Zentralblatt MATH, 2002.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  8. Published

    Review of H. Fripertinger; J. Schwaiger: "Some applications of functional equations in astronomy" : published in Gazer Math. Ber., vol. 344, 1-6 (2001). / Stetkær, H.

    In: Zentralblatt MATH, 2002.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  9. Published

    Review of J. A. Baker: "Distributional methods for functional equations" : published in Aequations Math. vol. 62, no. 1-2, 136-142 (2001). / Stetkær, H.

    In: Zentralblatt MATH, 2002.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  10. Published

    Review of J. Chudziak: "On a property of involutions" : published in Grazer Maht. Ber. vol. 344, 67-68 (2001). / Stetkær, H.

    In: Zentralblatt MATH, 2002.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  11. Published

    Review of M. Akkouchi: "A note on d'Alembert's functional equation" : published in Ann. Math. Blaise Pascal vol. 8, no. 1, 1-6 (2001). / Stetkær, H.

    In: Zentralblatt MATH, 2002.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication